# SDR SWAA2018040320947

- Difficulty date: April 2, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 18,756 hours, 8,053 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX637800
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON TAKEOFF BOTH NR 1 ENGINE AND NR 2 ELECTRIC HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATED.  HYDRAULIC A QUANTITY DECREASED TO 67%.
